MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED; LEGION CR OXIN FEM SZ7 LT

SMITH & NEPHEW, INC. PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED; LEGION CR OXIN FEM SZ7 LT
Model Number 71421237
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 05/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision took place due to a failed total knee arthroplasty.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please review attached for investigation results.(b)(4).

Brand Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Common Device Name
LEGION CR OXIN FEM SZ7 LT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6597602
Report Number1020279-2017-00373
Device Sequence Number91874
Product Code JWH
UDI-Device Identifier00885556030486
UDI-Public00885556030486
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Model Number71421237
Device Catalogue Number71421237
Device Lot Number10FM08915
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by Manufacturer05/02/2017
Initial Report FDA Received Date05/30/2017
Supplement Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420170, LOT: 10AT39002, GNS II CMT TIB SIZE 6 {}; 71420778, LOT: 07GM02469, GII DISHED INS SZ 5-6 9M
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient Weight111